MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 TOTAL HIP BALL 28MM +5; LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 TOTAL HIP BALL 28MM +5; LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS
Model Number 1018-13-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Discomfort (2330)
Date of Event 12/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study: (b)(6).Clinical notification received for revision of left total hip to address polyethylene liner wear.Date of primary: (b)(6) 1983 (manufacturer unknown).Date of revision #1: (b)(6) 1997.Date of revision #2: (b)(6) 2020.(right hip).Treatment: femoral head and acetabular liner revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the devices associated with this report had been implanted for more than 20 years prior a need for revision.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
TOTAL HIP BALL 28MM +5
Common Device Name
LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12500584
Report Number1818910-2021-20571
Device Sequence Number19692749
Product Code JDI
UDI-Device Identifier10603295001348
UDI-Public10603295001348
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K860701
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1997
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1018-13-000
Device Catalogue Number101813000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer02/17/2022
Initial Report FDA Received Date09/20/2021
Supplement Report FDA Received Date02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/1997
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR DALL-MILES CABLE; S-ROM*CUP ACE,ZTT-2 L32,60DP; S-ROM*INSERT L32,10DEG,28MM 3M; S-ROM*PIN LOCK,5.0MM DIA; S-ROM*SCREW,5.0MM DIA,45 MM LG; S-ROM*SCREW,6.5MM DIA,50MM LG; TOTAL HIP BALL 28MM +5; UNKNOWN HIP FEMORAL STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite